Medicine Reaction, Tinnitus

Many prescription and nonprescription medicines can cause ringing in the ears (tinnitus). A few examples are: Aspirin, ibuprofen (such as Advil or Motrin), and naproxen (such as Aleve). Some blood pressure and heart medicines. Some antidepressants. Some cancer medicines.

Medicine Reaction, Tinnitus

Medicine Reaction, Tinnitus

Many prescription and nonprescription medicines can cause ringing in the ears (tinnitus). A few examples are:

  • Aspirin, ibuprofen (such as Advil or Motrin), and naproxen (such as Aleve).
  • Some blood pressure and heart medicines.
  • Some antidepressants.
  • Some cancer medicines.

Credits

Current as ofJune 26, 2019

Author: Healthwise Staff
Adam Husney, MD - Family Medicine
Kathleen Romito, MD - Family Medicine

This information does not replace the advice of a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. Learn how we develop our content.